# SDR DALA2023060204451

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 REPAIR EXTERNAL SKIN ON UPPER FUSELAGE. CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUSELAGE SKIN AT FR 86, STR 2BR. CORRECTIVE ACTION: REF ER/A # 608218-14. DEVIATIONS FOR SHORT EDGE MARGIN TO MODIFICATION EM 5330-01151- 05B. ARE INSTALLED PER DELTA ER/A 545371-14AD. (2795591)
